MAUDE Adverse Event Report: AUXEIN MEDICAL PRIVATE LIMITED AUXIN BRAND OF LOCKING PLATES/ BONE PLATE; PLATE, FIXATION, BONE

AUXEIN MEDICAL PRIVATE LIMITED AUXIN BRAND OF LOCKING PLATES/ BONE PLATE; PLATE, FIXATION, BONE
Model Number PHEELOS - 3.5MM WISE-LOCK PROXIM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Implant is broken during the daily activity.Fda safety report id # (b)(4).

Brand Name
AUXIN BRAND OF LOCKING PLATES/ BONE PLATE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
AUXEIN MEDICAL PRIVATE LIMITED
MDR Report Key9739869
Report NumberMW5093189
Device Sequence Number13999546
Product Code HRS
UDI-Device Identifier08903993239179
UDI-Public08903993239179
Combination Product (Y/N)N
Initial Reporter CountryPE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHEELOS - 3.5MM WISE-LOCK PROXIM
Device Catalogue NumberA3-DND-QF-001-WF3
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age35 YR
Patient Weight65